# SDR ABXA9700572

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47148
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99579113
- Condition: Damaged
- Location: Bs 351-370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, AN INTERCOSTAL FROM STA 351 TO 370 AT LONG 29 RT WAS FOUND DAMAGED.  THE INTERCOSTAL WAS REPLACED IAW DC9 SRM 51-30-2.
